Alert archive / Georgia / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 110, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 10, 2010, 5:41 PM EDT for Clayton County, Fulton County, Georgia. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 10, 2010, 5:41 PM EDT (21:41 UTC)
- Expired
- Jun 10, 2010, 6:15 PM EDT
- In force
- 34 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
Counties Clayton County, GA, Fulton County, GA
The radar
The Atlanta radar (KFFC), 29 km from the middle of the area, began a volume at 21:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.7 hours before the alert went out and 25 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1450 J/kg
- Mixed-layer CIN
- -35 J/kg
- Mixed-layer LCL
- 847 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 95 m²/s²
- 0-3 km storm-relative helicity
- 78 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 3.3
The text
As transmitted, in the capitals the NWS used until 2016.
219
WUUS52 KFFC 102141
SVRFFC
GAC063-121-102215-
/O.NEW.KFFC.SV.W.0110.100610T2141Z-100610T2215Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
541 PM EDT THU JUN 10 2010
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN CLAYTON COUNTY IN NORTH CENTRAL GEORGIA
SOUTH CENTRAL FULTON COUNTY IN NORTH CENTRAL GEORGIA
* UNTIL 615 PM EDT
* AT 537 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED HAIL...AND
DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR
HARTSFIELD-JACKSON ATLANTA INTENTIONAL AIRPORT...MOVING EAST AT
10 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
RIVERDALE...FOREST PARK...LAKE CITY AND MORROW.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...FREQUENT CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
&&
LAT...LON 3356 8449 3365 8448 3365 8428 3361 8426
3360 8424 3355 8428 3348 8428 3351 8441
3356 8444 3354 8452
TIME...MOT...LOC 2141Z 275DEG 10KT 3362 8443
$$2 follow-up statements
346
WWUS52 KFFC 102158
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
558 PM EDT THU JUN 10 2010
GAC121-102206-
/O.CAN.KFFC.SV.W.0110.000000T0000Z-100610T2215Z/
FULTON GA-
558 PM EDT THU JUN 10 2010
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL FULTON COUNTY IS
CANCELLED...
THE THUNDERSTORM THAT PROMPTED THE WARNING FOR THIS AREA HAS MOVED
EAST INTO CLAYTON COUNTY. SEVERE WEATHER IS NO LONGER EXPECTED WITH
THIS THUNDERSTORM IN FULTON COUNTY.
IF YOU SAW WIND DAMAGE OR LARGE HAIL...CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3358 8445 3364 8442 3363 8427 3361 8426
3360 8424 3355 8428 3348 8428 3352 8435
3356 8444
TIME...MOT...LOC 2156Z 275DEG 10KT 3362 8438
$$
GAC063-102215-
/O.CON.KFFC.SV.W.0110.000000T0000Z-100610T2215Z/
CLAYTON GA-
558 PM EDT THU JUN 10 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR NORTHERN CLAYTON COUNTY...
AT 554 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED
HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR
FOREST PARK...MOVING EAST AT 10 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LAKE
CITY...MORROW...ELLENWOOD...REX AND LAKE SPIVEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
&&
LAT...LON 3358 8445 3364 8442 3363 8427 3361 8426
3360 8424 3355 8428 3348 8428 3352 8435
3356 8444
TIME...MOT...LOC 2156Z 275DEG 10KT 3362 8438
$$
19662
WWUS52 KFFC 102211
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
611 PM EDT THU JUN 10 2010
GAC063-102220-
/O.EXP.KFFC.SV.W.0110.000000T0000Z-100610T2215Z/
CLAYTON GA-
611 PM EDT THU JUN 10 2010
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN CLAYTON COUNTY WILL
BE ALLOWED TO EXPIRE AT 615 PM EDT...
THE THUNDERSTORM THAT EARLIER PROMPTED THE WARNING FOR CLAYTON
COUNTY HAS WEAKENED AND IS NO LONGER SEVERE. A WEAK THUNDERSTORM
REMAINS IN THE MORROW AND RIVERDALE AREAS. LIGHT TO MODERATE RAIN
AND OCCASIONAL CLOUD-TO-GROUND LIGHTNING WILL CONTINUE FOR ANOTHER
20 TO 30 MINUTES IN THIS AREA.
IF YOU SAW WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...CALL
THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3358 8445 3364 8442 3363 8427 3361 8426
3360 8424 3355 8428 3348 8428 3352 8435
3356 8444
TIME...MOT...LOC 2210Z 275DEG 10KT 3362 8433
$$
19What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 5:34 PM EDT, 7 minutes earlier.
Area forecast discussion, Jun 10, 5:34 PM EDT, 7 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 534 PM EDT THU JUN 10 2010 .SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/... H5 RIDGE WILL BE BUILDING OVER THE EASTERN U.S. THIS WILL DIRECT THE H5 LOW OVER EASTERN TEXAS NORTH NORTHEAST INTO THE OHIO VALLEY. BOTH THE GFS AND ECMWF KEEP THIS LOW STRONG ENOUGH TO PRODUCE A SIGNIFICANT MID LEVEL WAVE THAT MOVES ACROSS THE OHIO AND TENNESSEE VALLEYS SATURDAY AND THEN MOVES INTO THE CENTRAL ATLANTIC STATES AS IT TRAVELS DOWN THE FRONT SIDE OF THE H5 RIDGE. THIS WILL INCREASE CHANCE OF TSTORMS OVER NORTH AND EASTERN GEORGIA SATURDAY INTO SATURDAY NIGHT. K INDEX VALUES REMAIN 35+ FRIDAY AND WILL CONTINUE MENTION OF ISOLATED HEAVY RAIN. SEA BREEZE FRIDAY AND SATURDAY AFTERNOON SHOULD MOVE INTO THE SOUTHEAST PART OF THE CWA INCREASING THE CHANCES OF THUNDER DURING THE LATE AFTERNOON AND EVENING. TEMPERATURES WILL ALSO BE ON THE RISE THROUGH THE SHORT TERM AS WELL AS DEW POINTS WITH MOISTURE BECOMING TRAPPED UNDER THE HIGH. MET GUIDANCE HAS BEEN DOING BETTER THAN THE MAV AND WILL LEAN HEAVILY TOWARD THE MET NUMBERS. .LONG TERM /SUNDAY THROUGH THURSDAY/... NO CHANGES PLANNED TO THE LONG TERM. H5 RIDGE FLATTENS EARLY IN THE PERIOD AND THEN REBUILDS ACROSS THE MIDWEST. WEAK S/WS WILL MOVE THRU THE FLOW BRINGING AN INCREASED CHANCE OF THUNDERSTORMS. HOWEVER UNABLE TO TIME THESE S/WVS AND WILL CONTINUE WITH CLIMO. && .AVIATION... SCATTERED THUNDERSTORMS DEVELOPING THROUGH THE EVENING...DIMINISHNG BY 04Z. ISOLATED STORMS COULD BECOME SEVERE. OUTSIDE OF STORMS...VFR OVERNIGHT WITH ONLY MID/HIGH CLOUDS. LCAL VISIBILITY 3 TO 5SM IN FOG 06Z TO 13Z. WINDS LIGHT WEST TO SOUTHWEST INCREASING TO SOUTHWEST 10 TO 15KT AFTER 12Z. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 70 95 70 94 70 / 40 20 10 40 30 ATLANTA 72 93 74 92 74 / 30 20 10 40 20 BLAIRSVILLE 67 87 68 88 68 / 40 30 30 50 30 CARTERSVILLE 69 92 70 92 70 / 40 20 20 40 20 COLUMBUS 75 95 75 95 75 / 10 20 10 30 20 GAINESVILLE 69 91 71 91 71 / 40 30 20 50 30 MACON 72 96 72 96 72 / 20 20 20 30 20 ROME 69 92 70 92 70 / 40 30 20 40 20 PEACHTREE CITY 69 93 69 93 69 / 30 20 10 30 20 VIDALIA 73 97 75 96 75 / 20 30 20 40 20 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && 17/41
Hazardous weather outlook, Jun 10, 4:30 AM EDT, 13 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 430 AM EDT THU JUN 10 2010 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-110900- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 430 AM EDT THU JUN 10 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT. SCATTERED TO NUMEROUS THUNDERSTORMS EXPECTED OVER NORTH AND PARTS OF CENTRAL GEORGIA TODAY INTO TONIGHT. .SYNOPSIS... A STATIONARY FRONT WILL CONTINUE ACROSS THE SOUTHERN APPALACHIANS WHILE A SURFACE TROUGH CONTINUES ACROSS CENTRAL GEORGIA. .PRIMARY HAZARDS... THE PRIMARY HAZARDS FROM THUNDERSTORMS WILL BE FREQUENT LIGHTING AND HEAVY RAIN. SOME STORMS WILL BE STRONG...POSSIBLY APPROACHING SEVERE LIMITS...WITH GUSTY WINDS. THE GREATEST THREAT FOR HEAVY RAIN POTENTIAL WILL BE ACROSS NORTH GEORGIA WHERE NUMEROUS STORMS ARE EXPECTED. THE MOST LIKELY LOCATION FOR THUNDERSTORMS WILL BE FROM LAGRANGE TO VIDALIA AND NORTH TODAY INTO TONIGHT. ISOLATED STORMS WILL BE POSSIBLE TO THE SOUTH THIS AFTERNOON AND TONIGHT. .DISCUSSION... CAPES OF 1000 TO 2000 CAN BE EXPECTED ACROSS THE AREA. WIND SHEER WILL BE WEAK. HOWEVER AN UPPER LEVEL DISTURBANCE WILL MOVE SLOWLY ACROSS THE AREA...AIDING THE DEVELOPMENT OF THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THERE WILL BE A CHANCE OF THUNDERSTORMS ACROSS THE AREA EACH DAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE LIKELY THROUGH TONIGHT. HOWEVER SPOTTERS ARE ENCOURAGED TO SEND IN REPORTS OF ANY SIGNIFICANT WEATHER. BDL
In the hours before
Special weather statement, Jun 10, 5:14 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 514 PM EDT THU JUN 10 2010 GAZ003-004-102145- 514 PM EDT THU JUN 10 2010 ...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL IN NORTHERN WHITFIELD AND NORTHEASTERN CATOOSA COUNTIES UNTIL 545 PM EDT... AT 511 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR COLLEGEDALE TENNESSEE...MOVING SOUTHEAST AT 25 MPH. PENNY TO NICKEL-SIZED HAIL AND EXCESSIVE CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THIS THUNDERSTORM. RESIDENTS IN THE AREA SHOULD REMAIN INDOORS AND AWAY FROM DOORS AND WINDOWS UNTIL THE STORM HAS PASSED. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY. 19
Special weather statement, Jun 10, 5:19 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 519 PM EDT THU JUN 10 2010 GAZ076-102145- 519 PM EDT THU JUN 10 2010 ...SIGNIFICANT WEATHER ADVISORY FOR EXCESSIVE CLOUD-TO-GROUND LIGHTNING IN JEFFERSON COUNTY UNTIL 545 PM EDT... ...SIGNIFICANT WEATHER ADVISORY FOR EXCESSIVE LIGHTNING IN JEFFERSON COUNTY UNTIL 545 PM EDT... AT 516 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT A CLUSTER OF STRONG THUNDERSTORMS CONTINUED ACROSS CENTRAL JEFFERSON COUNTY BETWEEN STAPLETONS CROSSROADS AND STELLAVILLE...MOVING SOUTHEAST AT 30 MPH. LIGHTNING DETECTION SYSTEMS INDICATE EXCESSIVE CLOUD-TO-GROUND LIGHTNING STRIKES WITH THESE THUNDERSTORMS. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY. 19
Special weather statement, Jun 10, 5:25 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 525 PM EDT THU JUN 10 2010 GAZ036>039-050-051-102215- 525 PM EDT THU JUN 10 2010 ...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT CLOUD-TO-GROUND LIGHTNING IN TALIAFERRO...GREENE...OCONEE...WILKES...OGLETHORPE AND SOUTHERN CLARKE COUNTIES UNTIL 615 PM EDT... AT 520 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SEVERAL SMALL...YET STRONG THUNDERSTORMS IN A NORTHWEST TO SOUTHEAST ORIENTED BAND FROM JUST SOUTH OF ATHENS...TO GREENSBORO...EXTENDING EASTWARD TO LEXINGTON...WASHINGTON...AND CRAWFORDVILLE. ALL OF THE THUNDERSTORMS WERE MOVING EAST-SOUTHEAST AT 30 MPH. LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND LIGHTNING STRIKES WITH THIS ACTIVITY. THE STRONGER STORMS MAY ALSO PRODUCE PEA-SIZED HAIL...VERY HEAVY RAIN...AND WIND GUSTS TO 40 MPH. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY. 19
Special weather statement, Jun 10, 5:28 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 528 PM EDT THU JUN 10 2010 GAZ049-060-102215- 528 PM EDT THU JUN 10 2010 ...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT CLOUD-TO-GROUND LIGHTNING IN PUTNAM AND SOUTHERN MORGAN COUNTIES UNTIL 615 PM EDT... AT 524 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS BETWEEN HARMONY AND PARKS MILL...MOVING EAST-SOUTHEAST AT 15 MPH. LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND LIGHTNING STRIKES WITH THIS ACTIVITY. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY. 19
Special weather statement, Jun 10, 5:33 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 533 PM EDT THU JUN 10 2010 GAZ033-044-055-102200- 533 PM EDT THU JUN 10 2010 ...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN CLAYTON AND SOUTHEAST FULTON COUNTIES UNTIL 600 PM EDT... AT 529 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER HARTSFIELD-JACKSON ATLANTA INTERNATIONAL AIRPORT...MOVING EAST-SOUTHEAST AT 15 MPH. THIS THUNDERSTORM WILL TRACK TOWARD RIVERDALE...FOREST PARK...AND MORROW. FREQUENT CLOUD-TO-GROUND LIGHTNING...VERY HEAVY RAIN...AND POSSIBLY PEA-SIZED HAIL CAN BE EXPECTED WITH THIS THUNDERSTORM. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. RESIDENTS IN THE AREA SHOULD REMAIN INDOORS AND AWAY FROM DOORS...WINDOWS...ELECTRICAL APPLIANCES...AND TELEPHONES UNTIL THE STORM HAS PASSED. 19
Special weather statement, Jun 10, 5:36 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 536 PM EDT THU JUN 10 2010 GAZ005-102215- 536 PM EDT THU JUN 10 2010 ...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN NORTHERN MURRAY COUNTY UNTIL 615 PM EDT... AT 533 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS NEAR THE TENNESSEE...GEORGIA LINE NORTH OF BEAVERDALE...MOVING SOUTHEAST AT 30 MPH. THESE THUNDERSTORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 45 MPH...PENNY-SIZED HAIL...HEAVY RAIN...AND FREQUENT CLOUD-TO-GROUND LIGHTNING. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY. THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW LIGHT...UNSECURED OBJECTS AROUND. 19
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 9:41 PM EDT | Severe Thunderstorm Warning | FFC | Dade | 25 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.